# SDR A6WA201441187

- Difficulty date: February 13, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CRACKED AT FWD & AFT STOP FITTINGS.  REPAIRED CARGO DOOR SILL AT FWD TO AFT STOP FITTINGS IAW REO 601R-53-61-433.
